# SDR ASAA0380831

- Difficulty date: December 15, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Light Module
- Component: Light Module
- Component part number: 0105606
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - PREFLIGHT CHECK, ROW 4-5 EMERGENCY TRACK LIGHTS INOPERATIVE.  RECONNECTED WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
